# SDR GLBA20030732

- Difficulty date: September 28, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 17,457 hours, 21,822 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1013880083
- Part serial: 716
- Condition: Failed
- Location: Hyd System
- Part time: 5,347 hours, 5,632 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

GEAR WILL NOT EXTEND, MANUALLY EXTENDED.  REMOVED AND REPLACED HYD SERVICE VALVE, OPS CK GOOD.
